
浏览全部资源
扫码关注微信
1. 西南大学数学与统计学院
2. 保山学院数学学院
纸质出版:2013
移动端阅览
李成林. 强耦合捕食系统古典解的存在性[J]. 中北大学学报(自然科学版), 2013,34(2):98-102.
李成林. Existence of Classical Solutions to a Strongly Coupled Predator-Prey Model[J]. 2013, 34(2): 98-102.
研究了在Neumann边界条件及反应函数功能性Ⅱ下带有自扩散和食饵趋向的捕食系统.对食饵趋向引入"Volume-Filling"机制
引入函数的Banach空间
定义了范数.应用压缩原理
H·lder连续
抛物方程Schauder估计及Lp估计
证明了此系统古典解的局部存在唯一性
并对其建立了先验估计
再把局部解延拓为全局解.
Predator-prey model with self-diffusion and prey-taxis incorporating Holling type Ⅱ functional response was dealt with under homogeneous Neumann boundary condition."volume-filling" mechanism and Banach space were introduced
norm was defined.By applying the contraction mapping principle
the H·lder continuity
the parabolic Schauder estimates and parabolic Lp estimates
it proves that there exists a unique global classical solution of this system and establishs a priori estimate
then extends the local solution to a global solution.
Okubo A.Diffusion and Ecological Problems:Mathematical Models[J].Berlin,New York:Spring-Verlag,1980.
Ainseba B E,Bendahmane M,Noussair A.Areaction-diffusion system modeling predator-preywith prey-taxis[J].Nonlinear Analysis:Real WorldApplications,2008,9:2086-2105.
Tao Y.Global existence of classical solution to apredator-prey model with nonlinear prey-taxis[J].Nonlinear Analysis:Real World Applications,2010,11:2056-2064.
Hillen T,Painter K.A user’s guide to PDE modelsfor chemotaxis[J].J.Math.Biol.,2009,58:183-217.
Painter K,Hillen T.Volume-filling and quorum-sensing in models for chemosensitive movement[J].Can.Appl.Math.Quart.,2002,10:501-543.
Friedman A,Lolas G.Analysis of a mathematicalmodel of tumor lymphangiogenesis[J].Math.Models Methods Appl.Sci.,2005(1):95-107.
Tao Y,Wang M.Global solution for a chemotactic-haptotactic model of cancer invasion[J].Nonlinearity,2008,21:2221-2238.
Ladyzenskaja O A,Solonnikov V A,Ural'ceva N N.Linear and Quasi-Linear Equations of Paraboblic Type[M].Amer.Math.Soc.Transl.Providence,RI,1968.
Amann H.Dynamic theory of quasilinear parabolicequationsⅡ:Reacton-diffusion systems[J].Differential Integal Equations,1990(3):13-75.
0
浏览量
45
下载量
0
CSCD
关联资源
相关文章
相关作者
相关机构
京公网安备11010802024621